# SDR 97ZZZX4260

- Difficulty date: September 1, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: BTCA520
- Condition: Defective
- Location: Cell Assy
- Component: Marathon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND EXCESSIVE FOAMING OF CELLS.  EXCESSIVE SALTS ON TOP/BOTTOM OF BATTERY CAN ASSY.  ONE CELL HAD HOLE THROUGH PLASTIC CASING.
